MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY CUP FORCEPS; SINGLE ACTION JAW, BIOPSY CUP FORCEPS

KARL STORZ SE & CO. KG BIOPSY CUP FORCEPS; SINGLE ACTION JAW, BIOPSY CUP FORCEPS
Model Number 28162ZE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The item has not been returned by the facility, therefore, no evaluation can be done.Per the picture of the instrument provided by the doctor, it appears to be broken and a small piece of metal is not present.
 
Event or Problem Description
Per the doctor while performing a biopsy for a intraventricular brain tumor, on the third biopsy, the forceps would not grasp and the instrument was removed.Mri was done and it appears to be a very small granular piece remained there.The procedure was completed with no further intervention to the patient.

Brand Name
BIOPSY CUP FORCEPS
Common Device Name
SINGLE ACTION JAW, BIOPSY CUP FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key10431068
Report Number9610617-2020-00089
Device Sequence Number3273693
Product Code GWG
UDI-Device Identifier04048551098585
UDI-Public4048551098585
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number28162ZE
Device Catalogue Number28162ZE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR